# SDR 4023

- Difficulty date: September 17, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Aircraft time: 11,768 hours, 11,768 cycles
- Engine: Cont IO520CB
- Engine time: 1,465 hours, 1,465 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Condition: Broken
- Location: Throttle Body
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS ON APPROACH AND ENGINE WOULD NOT RESPOND TO POWER LEVER ADJUSTMENTS.  ENGINE WAS SHUT DOWN AND LANDING WAS MADE.  VISUAL INSPECTION REVEALED THROTTLE ARM BROKEN AT THROTTLE BODY.  REPLACED WITH NEW.
